Advanced

Stability of solitary waves for a nonlinearly dispersive equation

Kalisch, Henrik LU (2004) In Discrete and Continuous Dynamical Systems. Series A 10(3). p.709-717
Abstract
Solitary-wave solutions of a nonlinearly dispersive equation are considered. It is found that solitary waves are peaked or smooth waves, depending on the wave speed. The stability of the smooth solitary waves also depends on the wave speed. Orbital stability is proved for some wave speeds, while instability is proved for others.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
nonlinear dispersion, solitary waves, orbital stability
in
Discrete and Continuous Dynamical Systems. Series A
volume
10
issue
3
pages
709 - 717
publisher
American Institute of Mathematical Sciences
external identifiers
  • wos:000187071800008
  • scopus:1042267877
ISSN
1553-5231
language
English
LU publication?
yes
id
5e830331-9fdb-49e4-bd0e-d9ddef6cfee2 (old id 293570)
date added to LUP
2007-09-13 15:19:39
date last changed
2017-08-20 04:22:59
@article{5e830331-9fdb-49e4-bd0e-d9ddef6cfee2,
  abstract     = {Solitary-wave solutions of a nonlinearly dispersive equation are considered. It is found that solitary waves are peaked or smooth waves, depending on the wave speed. The stability of the smooth solitary waves also depends on the wave speed. Orbital stability is proved for some wave speeds, while instability is proved for others.},
  author       = {Kalisch, Henrik},
  issn         = {1553-5231},
  keyword      = {nonlinear dispersion,solitary waves,orbital stability},
  language     = {eng},
  number       = {3},
  pages        = {709--717},
  publisher    = {American Institute of Mathematical Sciences},
  series       = {Discrete and Continuous Dynamical Systems. Series A},
  title        = {Stability of solitary waves for a nonlinearly dispersive equation},
  volume       = {10},
  year         = {2004},
}